# SDR ASOA2014042910417

- Difficulty date: April 18, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,194 hours, 30,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER SIDE OF AFT PRESSURE BULKHEAD HAS TWO BAD ISOLATORS CRACKED.  INSTALLED NEW ISOLATORS IAW SRM 51-42-13.
